# SDR HALA2017092500248

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 31,502 hours, 5,047 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LOOP B FAULTED.
